# SDR CA070409001

- Difficulty date: March 30, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL, 1ST OFFICER NOTICE A MOMENTARY FLUCTUATION OF ABOUT 2% ON NR 1 N1 GAGE JUST AFTER THE 80 KNOTS CALL.  N1 THEN STABILIZED UNTIL REACHING JUST OVER 100 KNOTS, FLUCTUATED AGAIN.  DID NOT HEAR OR FEEL ANY CHANGES IN ENGINE.  THERE WERE NO EICAS MSG AND ALL OTHER ENGINE READOUTS WERE STABLE AND NORMAL.  THIS WAS POSSIBLY A ERRONEOUS N1 READOUT, ELECTED TO CONTINUE TAKEOFF.  EVERYTHING NORMAL ON CLIMB UNTIL SHORTLY AFTER ACCELERATION ALTITUDE WHEN NR 1 N1 BEGAN TO FLUCTUATE MORE SIGNIFICANTLY.   COULD NOW HEAR AND FEEL NR 1 ENGINE SURGING. WITHIN SECONDS, ENGINE WENT INTO AN OVERSPEED CONDITION ACCOMPANIED BY A FADEC FAULT 1 STATUS MSG. BROUGHT THRUST LEVER TO IDLE, NO EFFECT.  DECLARED AN EMER
